# SDR AALA201906039014

- Difficulty date: May 17, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53235116202
- Condition: Corroded
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION INTERNAL STRUCTURE FR35.1 AND STR44 CLIP IN FWD CARGO COMPARTMENT (1 EA) L= 1.020'' W=0.500 D= 0.010'' CORRODED AREA. REPLACED CLIP LOCATED FRAME 35.1 AND DTR44 IN FORWARD CARGO COMPARTMENT IAW A321 SRM 51-72-11 AND DRAWING D53235008.
